Self-similar random fields and rescaled random balls models

Abstract : We study generalized random fields which arise as rescaling limits of spatial configurations of uniformly scattered random balls as the mean radius of the balls tends to 0 or infinity. Assuming that the radius distribution has a power law behavior, we prove that the centered and renormalized random balls field admits a limit with strong spatial dependence. In particular, our approach provides a unified framework to obtain all self-similar, stationary and isotropic Gaussian fields. In addition to investigating stationarity and self-similarity properties, we give L^2-representations of the asymptotic generalized random fields viewed as continuous random linear functionals.
Type de document :
Article dans une revue
Journal of theoretical probabability, 2010, 23 (4), pp.1110-1141
Liste complète des métadonnées
Contributeur : Hermine Biermé <>
Soumis le : mardi 12 février 2008 - 17:05:39
Dernière modification le : mardi 10 octobre 2017 - 11:22:03
Document(s) archivé(s) le : mardi 21 septembre 2010 - 16:11:43


Fichiers produits par l'(les) auteur(s)


  • HAL Id : hal-00161614, version 2



Hermine Biermé, Anne Estrade, Ingemar Kaj. Self-similar random fields and rescaled random balls models. Journal of theoretical probabability, 2010, 23 (4), pp.1110-1141. 〈hal-00161614v2〉



Consultations de
la notice


Téléchargements du document